# SDR CZMA082760

- Difficulty date: September 22, 2000
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N412BE
- Make and model: Bell 412
- Aircraft serial: 33036
- Aircraft time: 11,113 hours, 30,000 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 412075010111
- Part serial: 0687
- Condition: Failed
- Location: Triple Tach
- Part time: 11,113 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INDICATOR OPERATED FOR 2.5 HRS.  THEN NR 2 ENGINE N2 INDICATION FAILED. UNIT WAS INSTALLED IN PILOTS POSITION. REPLACED UNIT.
